# SDR 2006UALA01983

- Difficulty date: October 13, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 31,904 hours, 12,325 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN HAS A GOUGE ON THE RIGHT SIDE OF AIRCRAFT IN FRONT OF FWD CARGO DOOR.  DAMAGE IS APPROXIMATELY 6" BELOW UPPER RVSM BORDER.  REPAIRED GOUGE. PER AMM 51-73-11 PAGE BLOCK 801.
